MathSciNet Relay Station
MathSciNet bibliographic data
MR2533374 65L05 (34K28 65L20)
Wang, Wansheng; Qin, Tingting; Li, Shoufu Stability of one-leg $\theta$-methods for nonlinear neutral differential equations with proportional delay. Appl. Math. Comput. 213 (2009), no. 1, 177–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement